# SDR ANCF200700025

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 48,092 hours, 15,603 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 1181
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/T FAILED TO ENGAGE  WHEN EPR MODE SELECTED ON T/O THE EPR SW DID NOT ENGAGE. THE T/O WAS DISCONNECTED,  IAW MCC THE PROCEDURE FOR T/O  WILL PERFORM MANUALLY A SECOND ATTEMPT WAS MADE AND THE TIME TO ENGAGE THE AUTOPILOT INFLIGHT DID NOT ENGAGE L,C OR R.  IAW AMM 22-11-02/201 THE AFCS CONTROL PANEL WAS REPLACED AND PERFORMED TEST MCDP GROUND 04 MCP IAW AMM 22-00-02/201 AND 22-11-02/207 IS SATISFACTORY.
